# SDR DALA2016101707301

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,345 hours, 49,427 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE INTERIOR RELEASE HANDLE. FOUND THE HANDLE FWD RETENTION CLIP DAMAGED.   REMOVED AND REPLACED INTERIOR RELEASE HANDLE IAW AMM 25-62.
